# SDR GLBA2002044

- Difficulty date: April 2, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 14,995 hours, 19,438 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 1303800415
- Part serial: 327
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ITT INDICATOR FAILED ON CLIMBOUT.  REPLACED INDICATOR.
